# SDR UPS08854228

- Difficulty date: November 17, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 26,297 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR ON A PIT DOOR DOES NOT MEET SRM SURVEY SEQ 729-F1-59.  REPLACED REPAIR IAW DC8 SRM 52-2-0 FIG 4 REV 78.
